| Model Number |
5076-58 |
| Medical Device Problem Codes |
Premature Activation (1484); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the implant procedure the catheter split.It was further reported that the pacing lead "had difficulty maneuvering" and the lead pulled back.It was further noted that the "screw" of the pacing lead became deployed and was unable to be retracted.The catheter and pacing lead was attempted/not used and replaced. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.